# SDR USAA000350

- Difficulty date: March 10, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 39,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD SKIN CRACKED .5 INCH, STATION 178, WL 200.01, LBL 4.50 BULKHEAD.  INSTALLED DOUBLER AND FILLER PER TR 53-10A.  (M)
